Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1974, Volume 42, Issue 3

Towards an Economic Theory of Replacement Investment<393:TAETOR>2.0.CO;2-U
p. 393-424

Martin S. Feldstein, Michael Rothschild

This paper develops an economic theory of replacement investment that can provide a basis for specifying an econometric model of investment behavior. The long-run and short-run effects of changes in the interest rate and in tax laws are examined. The paper also investigates several reasons why the common assumption of a technologically constant rate of replacement is incorrect even as an asymptotic limit.

Log In To View Full Content

Journal News